# SDR AC2A086463

- Difficulty date: May 15, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N17237
- Make and model: Bell 206L-3
- Aircraft serial: 51478
- Aircraft time: 10,282 hours
- Engine: Allsn 250C30P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Exhaust Stack
- Part number: 206064300005
- Part serial: 020114
- Condition: Cracked
- Location: Engine
- Part time: 807 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK IS CRACKED AT REAR WELD SEAM. REPLACED EXHAUST ASSY.
